Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 139

All articles in this issue are freely accessible.

A characterization of the finite projective symplectic groups $PSp_{4}(q)$
W. J. Wong.
Trans. Amer. Math. Soc. 139 (1969), 1-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252504
On hypersingular integrals and Lebesgue spaces of differentiable functions. II
Richard L. Wheeden.
Trans. Amer. Math. Soc. 139 (1969), 37-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240682
Commutators in properly infinite von Neumann algebras
Herbert Halpern.
Trans. Amer. Math. Soc. 139 (1969), 55-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251546
A Radon-Nikodym theorm for Stone algebra valued measures
J. D. Maitland Wright.
Trans. Amer. Math. Soc. 139 (1969), 75-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248325
A priori estimates for continuation problems for elliptic and principally normal differential equations
Paul E. Saylor.
Trans. Amer. Math. Soc. 139 (1969), 95-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239253
On $ABA$-groups of finite order
Martin M. Guterman.
Trans. Amer. Math. Soc. 139 (1969), 109-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238940
Locally compact rings having a topologically nilpotent unit
Seth Warner.
Trans. Amer. Math. Soc. 139 (1969), 145-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241479
On homotopy spheres bounding highly connected manifolds
Douglas R. Anderson.
Trans. Amer. Math. Soc. 139 (1969), 155-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238332
A note of correction to a theorem of W. E. Bonnice and R. J. Silverman.
Ting On To.
Trans. Amer. Math. Soc. 139 (1969), 163-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239400
The problem of integration in finite terms
Robert H. Risch.
Trans. Amer. Math. Soc. 139 (1969), 167-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237477
Higher homotopy-commutativity
Francis D. Williams.
Trans. Amer. Math. Soc. 139 (1969), 191-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240818
Regular neighbourhoods and the stable range
W. B. R. Lickorish and L. C. Siebenmann.
Trans. Amer. Math. Soc. 139 (1969), 207-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239605
Poisson integrals for Hermite and Laguerre expansions
Benjamin Muckenhoupt.
Trans. Amer. Math. Soc. 139 (1969), 231-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0249917
Hermite conjugate expansions
Benjamin Muckenhoupt.
Trans. Amer. Math. Soc. 139 (1969), 243-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0249918
A solution to the splitting mixed group problem of Baer
Phillip Griffith.
Trans. Amer. Math. Soc. 139 (1969), 261-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238957
On the Fourier transform of the indicator function of a planar set.
Burton Randol.
Trans. Amer. Math. Soc. 139 (1969), 271-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251449
On the asymptotic behavior of the Fourier transform of the indicator function of a convex set
Burton Randol.
Trans. Amer. Math. Soc. 139 (1969), 279-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251450
The radical of the row-finite matrices over an arbitrary ring
N. E. Sexauer and J. E. Warnock.
Trans. Amer. Math. Soc. 139 (1969), 287-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238889
A result on the Weil zeta function
Saul Lubkin.
Trans. Amer. Math. Soc. 139 (1969), 297-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242832
Probabilistic treatment of the blowing up of solutions for a nonlinear integral equation
Masao Nagasawa and Tunekiti Sirao.
Trans. Amer. Math. Soc. 139 (1969), 301-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239379
Differentials and matrices on Riemann surfaces
Joseph Lewittes.
Trans. Amer. Math. Soc. 139 (1969), 311-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237769
Sturmian theorems and positive resolvents
Kurt Kreith.
Trans. Amer. Math. Soc. 139 (1969), 319-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239246
A rate of convergence for the von Mises statistic
Walter A. Rosenkrantz.
Trans. Amer. Math. Soc. 139 (1969), 329-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243593
Oscillation theorems for systems of linear differential equations
Zeev Nehari.
Trans. Amer. Math. Soc. 139 (1969), 339-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239185
Some stability conditions for a nonlinear differential equation
Don Hinton.
Trans. Amer. Math. Soc. 139 (1969), 349-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241767
Eigenvalue theorems in topological transformation groups
Harvey B. Keynes and James B. Robertson.
Trans. Amer. Math. Soc. 139 (1969), 359-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237748
On common fixed points of commuting continuous functions on an interval
John Philip Huneke.
Trans. Amer. Math. Soc. 139 (1969), 371-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237724
Mountain climbing
John Philip Huneke.
Trans. Amer. Math. Soc. 139 (1969), 383-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239013
Irreducible matrix representations of finite semigroups
Gérard Lallement and Mario Petrich.
Trans. Amer. Math. Soc. 139 (1969), 393-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242973
Smoothing derivatives of functions and applications
F. Wesley Wilson.
Trans. Amer. Math. Soc. 139 (1969), 413-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251747
A compatibility condition between invariant riemannian metrics and Levi-Whitehead decompositions on a coset space
Joseph A. Wolf.
Trans. Amer. Math. Soc. 139 (1969), 429-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252573
Gradients of convex functions
E. Asplund and R. T. Rockafellar.
Trans. Amer. Math. Soc. 139 (1969), 443-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240621
Wave operators and similarity for generators of semigroups in Banach spaces
Sue-chin Lin.
Trans. Amer. Math. Soc. 139 (1969), 469-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240667
The Freudenthal-Springer-Tits constructions of exceptional Jordan algebras
Kevin McCrimmon.
Trans. Amer. Math. Soc. 139 (1969), 495-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238916
Correction to “Measures on product spaces”
E. O. Elliott.
Trans. Amer. Math. Soc. 139 (1969), 511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240272